# SDR DALA2023042103144

- Difficulty date: April 18, 2023
- Submitted: April 22, 2023
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 27,259 hours, 10,481 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3822, CORROSION ON FLOOR BEAM STA 947 RBL 51. CORRECTIVE ACTION: CORROSION ON FLOOR BEAM, UPPER CHORD, ON STA. 947 AND RBL 51 WAS REMOVED WITH REMAINING THICKNESS OF 0.130" IAW. B737-900 SRM 53-70-51-2R-8 PARA.4C REL. 49 03/10/23 AND REPAIRED WITH A STRAP OF SHEET CLAD 7075 T6 OF 0.100" THICKNESS AND LENGTH 9.700", WIDTH 1.000" AND FASTENERS OF 3/16" DIAMETER BACB30NW6K. THIS REPAIR IS PERMANENT CATEGORY "A" IAW. B737-900 SRM 53-70-51-R-8. (LP 2725959)
